MathSciNet Relay Station
MathSciNet bibliographic data
MR1131078 (92m:53106) 53C42 (57S25)
Wu, Bingle Isoparametric submanifolds of hyperbolic spaces. Trans. Amer. Math. Soc. 331 (1992), no. 2, 609–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement